# SDR CA970226061

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 9031001P
- Condition: Cracked
- Location: Pilot
- Part time: 2,826 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, I

## Discrepancy

(CAN) WINDSHIELD CRACKED DURING CRUISE.  PART TT:  17,086 HOURS.
